@article{ASENS_1975_4_8_2_157_0, author = {McConnell, J. C.}, title = {Representations of solvable {Lie} algebras. {II.} {Twisted} group rings}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {157--178}, publisher = {Elsevier}, volume = {Ser. 4, 8}, number = {2}, year = {1975}, doi = {10.24033/asens.1283}, zbl = {0323.17006}, mrnumber = {376791}, language = {en}, url = {https://numdam.org/articles/10.24033/asens.1283/} }
TY - JOUR AU - McConnell, J. C. TI - Representations of solvable Lie algebras. II. Twisted group rings JO - Annales scientifiques de l'École Normale Supérieure PY - 1975 SP - 157 EP - 178 VL - 8 IS - 2 PB - Elsevier UR - https://numdam.org/articles/10.24033/asens.1283/ DO - 10.24033/asens.1283 LA - en ID - ASENS_1975_4_8_2_157_0 ER -
%0 Journal Article %A McConnell, J. C. %T Representations of solvable Lie algebras. II. Twisted group rings %J Annales scientifiques de l'École Normale Supérieure %D 1975 %P 157-178 %V 8 %N 2 %I Elsevier %U https://numdam.org/articles/10.24033/asens.1283/ %R 10.24033/asens.1283 %G en %F ASENS_1975_4_8_2_157_0
McConnell, J. C. Representations of solvable Lie algebras. II. Twisted group rings. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 8 (1975) no. 2, pp. 157-178. doi : 10.24033/asens.1283. https://numdam.org/articles/10.24033/asens.1283/
[1] Homological Algebra, Princeton, 1956. | MR | Zbl
and ,[2] Lie Algebras and Differenciations in Rings of Power Series (Amer. J. Math., vol. 72, 1950, pp. 58-80). | MR | Zbl
,[3] Modules with Descending Chain Condition (Trans. Amer. Math. Soc., vol. 97, 1960, pp. 495-508). | MR | Zbl
,[4] Representations of Solvable Lie Algebras and the Gelfand-Kirillov Conjecture (To appear in Proc. London Math. Soc., vol. 3, n° 29, 1974, pp. 453-484). | MR | Zbl
,[5] Simplicity of Smash Products (Proc. London Math. Soc., vol. 3, n° 23, 1971, pp. 251-266). | MR | Zbl
and ,[6] Idéaux premiers de l'algèbre enveloppante d'une algèbre de Lie nilpotente (J. of Algebra, vol. 6, 1967, pp. 77-99). | MR | Zbl
and ,[7] A Theorem of Homological Algebra (Proc. Cambridge Phil. Soc., vol. 52, 1956, pp. 605-610). | MR | Zbl
,[8] Sur la dimension des anneaux et ensembles ordonnés (C. R. Acad. Sc., Paris, t. 265, série A, 1967, p. 712-715). | MR | Zbl
and ,[9] Hopf Algebras, W. A. Benjamin, New York, 1969. | Zbl
,- A note on twisted group rings and semilinearization, Communications in Algebra, Volume 49 (2021) no. 8, p. 3380 | DOI:10.1080/00927872.2021.1895999
- References, Ring Theory, Volume 128 (1988), p. 409 | DOI:10.1016/s0079-8169(08)62610-0
- Bimodules sur une algèbre de Lie résoluble, Journal of Algebra, Volume 105 (1987) no. 1, p. 271 | DOI:10.1016/0021-8693(87)90193-1
- Sur Une Classe d’Algebres Filtrees, Methods in Ring Theory (1984), p. 171 | DOI:10.1007/978-94-009-6369-6_11
- Nonassociative rings, Journal of Soviet Mathematics, Volume 18 (1982) no. 2, p. 169 | DOI:10.1007/bf01255614
- Module extensions over Noetherian rings, Journal of Algebra, Volume 69 (1981) no. 2, p. 247 | DOI:10.1016/0021-8693(81)90201-5
- Bibliography, Enveloping Algebras, Volume 14 (1977), p. 359 | DOI:10.1016/s0924-6509(08)70350-7
- Representations of solvable Lie algebras III. Cancellation theorems, Journal of Algebra, Volume 44 (1977) no. 1, p. 262 | DOI:10.1016/0021-8693(77)90181-8
- Representations of solvable Lie algebras. IV. An elementary proof of the (𝑈/𝑃)_𝐸-structure theorem, Proceedings of the American Mathematical Society, Volume 64 (1977) no. 1, p. 8 | DOI:10.1090/s0002-9939-1977-0453831-3
Cité par 9 documents. Sources : Crossref